# SDR CA140417012

- Difficulty date: April 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,892 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Part number: 310103702
- Condition: Cracked
- Location: Turbine Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOTED A SHIFT IN ENGINE TRENDS ITT AND FUEL FLOW INCREASE. VISUAL INSPECTION PERFORMED. VIEWED THROUGH EXHAUST STACKS.  NOTED TURBINE EXHAUST DUCT IN THE SKI JUMP AREA WAS CRACKED AND SPLIT OPEN.  NR 3 BEARING COVER LOOSE AND RUBBING ON POWER TURBINE DISK.
